# SDR VQI20201711010053

- Difficulty date: September 14, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 1700667D
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE FLIGHT DECK,  ASSOCIATED WITH POWER TRANSFER BETWEEN GROUND AND APU ELECTRICAL POWER.  DURING TROUBLESHOOTING THE GAPCU UNIT WAS DISCOVERED FAILED, THE UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.   INSPECTION FOR ELECTRICAL ODORS WAS ACCOMPLISHED WITH NO FINDINGS IAW AMM-24-0 0-00-810.  NO REPORTS OF ODOR ON SUBSEQUENT FLIGHTS.
